DOI QR코드

DOI QR Code

FUZZY STABILITY FOR A CLASS OF QUADRATIC FUNCTIONAL EQUATIONS

  • Han, Giljun (Department of Mathematics Education Dankook University)
  • Received : 2013.12.24
  • Accepted : 2014.01.16
  • Published : 2014.02.15

Abstract

In this paper, we investigate the following form of a certain class of quadratic functional equations and its fuzzy stability. $$f(kx+y)+f(kx-y)=f(x+y)+f(x-y)-2(1-k^2)f(x)$$ where k is a fixed rational number with $k{\neq}1$, -1, 0.

References

  1. T. Aoki, On the stability of the linear transformation in Banach space, J. Math. Soc. Japan 2 (1950), 64-66. https://doi.org/10.2969/jmsj/00210064
  2. T. Bag and S. K. Samanta, Finite dimensional fuzzy normed linear spaces, J. Fuzzy Math. 3 (2003), 687-705.
  3. S. C. Cheng and S. N. Mordeson, Fuzzy linear operator and Fuzzy normed linear spaces, Bull. Calcutta Math. Soc. 86 (1994), 429-436.
  4. P. Gavruta, A generalization of the Hyers-Ulam-Rassias of approximatel additive mappings, J. Math. Anal. 184 (1994), 431-436. https://doi.org/10.1006/jmaa.1994.1211
  5. D. H. Hyers, On the stability of the linear functional equations, Proc. Nat. Acad. Sci. USA 27 (1941), 222-224. https://doi.org/10.1073/pnas.27.4.222
  6. K. W. Jun, H. M. Kim, and I. S. Chang, On the Hyers-Ulam stability of an Euler-Lagrange type cubic functional equation, J. Comp. Anal. and Appl. 7 (2005), 21-33.
  7. A. K. Katsaras, Fuzzy topological vector space II Fuzzy Sets System , Fuzzy Sets System. 12 (1984), 143-154. https://doi.org/10.1016/0165-0114(84)90034-4
  8. C. I. Kim, G. J. Han, and S. A. Shim, Hyers-Ulam stability for a class of quadratic functional equations via a typical form, Abs. Appl. Anal. 2013 (2013), 1-8.
  9. I. Kramosil and J. Michalek, Fuzzy metric and statistical metric spaces, Kybernetica. 11 (1975), 326-334.
  10. A. K. Mirmostafaee and M. S. Moslehian, Fuzzy almost quadratic functions, Results Math. 52 (2008), 161-177. https://doi.org/10.1007/s00025-007-0278-9
  11. A. K. Mirmostafaee and M. S. Moslehian, Fuzzy version of Hyers-Ulam-Rassias theorem, Fuzzy Sets Syst. 159 (2008), 720-729. https://doi.org/10.1016/j.fss.2007.09.016
  12. T. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297-300. https://doi.org/10.1090/S0002-9939-1978-0507327-1
  13. S. M. Ulam, A Collection of Mathematial Problems, Interscience Tracts in Pure and Applied Mathematics,no.8, Interscience, New York, NY, USA, 1964.

Cited by

  1. APPROXIMATE QUADRATIC MAPPINGS IN QUASI-β-NORMED SPACES vol.28, pp.2, 2015, https://doi.org/10.14403/jcms.2015.28.2.311